Shape of global attractors in topological spaces



Downloads per month over past year

Giraldo, A. and Morón, Manuel A. and Romero Ruiz del Portal, Francisco and Rodríguez Sanjurjo, José Manuel (2005) Shape of global attractors in topological spaces. Nonlinear analysis-theory methods & applications, 60 (5). pp. 837-847. ISSN 0362-546X

[thumbnail of 15.pdf] PDF
Restringido a Repository staff only


Official URL:


In this paper, we apply the notion and properties of compactly generated shape to study attractors in topological spaces.

Item Type:Article
Uncontrolled Keywords:Isolated invariant-sets; dynamical-systems; conley index; stability; flows; (semi)dynamical system; attractor; shape
Subjects:Sciences > Mathematics > Topology
ID Code:15273
Deposited On:18 May 2012 08:57
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page